Extremal clique coverings of complementary graphs

D. de Caen, P. Erdos, N. J. Pullmann, N. C. Wormald

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let cc(G) (resp. cp(G)) be the least number of complete subgraphs needed to cover (resp. partition) the edges of a graph G. We present bounds on max {cc(G)+cc(Ḡ)}, max {cp(G)+cp(Ḡ)}, max {cc(G)cc(Ḡ)} and max {cp(G)cp(Ḡ)} where the maxima are taken over all graphs G on n vertices and Ḡ is the complement of G in K n . Several related open problems are also given.

Original languageEnglish
Pages (from-to)309-314
Number of pages6
JournalCombinatorica
Volume6
Issue number4
DOIs
Publication statusPublished - Dec 1 1986

Keywords

  • AMS subject classification (1980): 05C35

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Computational Mathematics

Fingerprint Dive into the research topics of 'Extremal clique coverings of complementary graphs'. Together they form a unique fingerprint.

  • Cite this

    de Caen, D., Erdos, P., Pullmann, N. J., & Wormald, N. C. (1986). Extremal clique coverings of complementary graphs. Combinatorica, 6(4), 309-314. https://doi.org/10.1007/BF02579256